# SDR FDEA202110302680

- Difficulty date: October 30, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N787FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26685
- Aircraft time: 74,666 hours, 28,713 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: None
- Condition: None
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXISTING REPAIR RH HORIZONTAL STA APPROX STA 176 AND APPROX 8 INCHES FROM AUX   SPAR, REPAIR REQUIRES EVALUATION TO DETERMINE IF MAJOR OR MINOR AND IF REPAIR IS IN   ACCORDANCE WITH FAA APPROVED DATA EVALUATED EXISTING  REPAIR ON RH HORIZONTAL STAB LOWER SKIN,APPROX AT STA 176   AND APPROX 8 INCHES AFT OF AUX SPAR IAW EO# F-5100-7-5001 P1 : STRUCTURES - REPAIR   CATALOG -B757-200, REPAIR IDENTIFICATION AND TRACKING REQUIREMENTS 14 CFR 121-707.    REPAIR WAS FOUND TO BE SUPPORTED BY UAL UA-EVA-70325-A, DATE 06/21/2007
